It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-12-2003, 12:20 PM   #1
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post Will tazorac "exfoliate the skin"??

How does this product work? Does it exfoliate the skin or keep the pores open or both? I am sooooo SICK of trying stuff that I can't even tell you. 5 years and all I feel is REALLY ANGRY ! I picked up the tazorac 0.1% gel today and will use tonight. I used an old sample yesterday and when I looked it was expired! Now the rest of that story is that when he gave me the sample in the summer of '01, the stupid stuff was apparantly already expired!! I was using it and it wasn't doing anything and NOW I understand why!!! I guess I never bothered to look at the bottom of the box because I just never thought he would give me something expired. So I guess this will be my first "real" try with this stuff.

I also made an appointment with another derm for next week. I just can't stand it anymore and need a 2nd opinion. I may even ask him for a biopsy just to make sure it isn't caused by my lupus. I am not on meds that would have acne as a side effect, but maybe my skin is manifesting itself in that way.

Well, what I really wanted to know about is the tazorac. I'll give it a try I guess. But that's what I said about the stupid differin and after 8 months I gave up. I AM TIRED OF THIS AND AM FINDING IT HARD TO THINK POSITIVELY. .....!

Your tazorac experiences please. I am supposed to apply and then wash off after 2 - 4 minutes. What should I expect??

Thanks
L
__________________
laur

 
Sponsors Lightbulb
   
Old 03-12-2003, 06:21 PM   #2
Member
 
Join Date: Feb 2003
Location: San Diego, CA, USA
Posts: 60
Calisia HB User
Post

So far I haven't seen a major initial breakout with Tazorac. I have oil filled small pimples but no cysts yet. But the real test is next week when I ovulate. My derm said that Tazorac is Accutane only its topical. So it is very similar to Retin-a but she said it was more potent -more expensive too!-
You're supposed to start seeing results after your 6th weeks and full results by the end of your 3rd month. It is a pretty short period of time.
I hope you have a good experience with Tazorac.

------------------
Peace!
__________________
Peace!

 
Sponsors Lightbulb
   
Old 04-06-2003, 12:22 AM   #3
Senior Member
 
Join Date: Apr 2003
Location: sacramento ca
Posts: 106
FacialDiscrimination HB User
Post

I'm currently using tazorc myself in combination with doxycycline....my Derm. told me to put it on for 30 mins and than wash it off...and yeah he said it was the topical version of Accutane pretty much...so far i've used it for three weeks...my acne is mild/moderate but persistent....most of my friends tell me they don't notice but i'm still self-concious about it....so far it seems to be keeping my face under control...I get small break outs but mostly bumps or small black heads a few small white heads around the forehead region but they quickly go away....hopefully this combination of Doxycycline and Tazorac is the right combo for me....hey good luck hopefully this works out for you too

 
Old 04-06-2003, 02:23 PM   #4
Newbie
 
Join Date: Jan 2003
Location: Scottsdale, AZ USA
Posts: 9
H20 4 U HB User
Post

Wow this is the second time i have heard about washing off the tazorac . . . i use it at night and sleep with it on. Is this bad? Do you guys use it every night? And do you use the cream or the gel??

FacialDiscrimination, your acne sounds a lot like mine: mostly in the forehead yet "not noticeable" so much to others. Are you using any other types of topicals? and has Tazorac really been the best for you? doxycycline is an antibiotic?

I use tazorac (the cream not the gel), retin-a micro and take yasmin which i think is beiginning to kick in in the fourth month!

GOOD LUCK to everyone out there! and when you're feeling bad about your skin, look around. Very, very few people have "perfect" complexions!
__________________
*L*
_________________________
"I think I know my geometry pretty damn well"
-Modest Mouse

 
Old 04-06-2003, 04:16 PM   #5
Junior Member
(male)
 
Join Date: Mar 2003
Posts: 41
mummer43 HB User
Post

I use tazorac and I keep it on over night. I find that if I use it more than a night or two, it causes my face to peel pretty badly, which I guess isn't a bad thing.

 
Old 04-06-2003, 05:22 PM   #6
Senior Member
 
Join Date: Apr 2003
Location: sacramento ca
Posts: 106
FacialDiscrimination HB User
Post

Yeah i've been reading up on TAzorac at various medical web sites and the reason most doctors tell you to put it on and than wash it off after a certain amount of time is because they're afraid it'll be to strong to leave it on overnight. It will either dry your face to much or give you this burning sensation...but according to a few websites after a few weeks you should increase the time you leave it on your face ( I called my doctor and he said it was okay to do this). I guess this is like conditioning your face to get use to the medication. Last night I left it on the whole night and my face is normal pretty much..actually I perferred it on all night..it got rid of some of these small bumps I had..So i think i'll leave it on all night....my face doesn't feel dry in fact it seems to get more oily but by morning time its normal with no oil (most likely from rubbing my face on the pillow). Ohh to answer your question H2O i'm using the cream version...Just curious if your face drys out or get oily when you apply the medication..

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Will I ever see results?!?!?! jennypoo Acne 2 03-09-2006 06:57 PM
How long does Tazorac take to work? HaloMaster Acne 10 06-30-2004 03:03 AM
Retin A micro/Tazorac question? Mayze Acne 1 05-28-2004 02:33 PM
Retin A, Tazorac and Blackheads gloriousbach Acne 8 05-11-2004 04:26 AM
Can Tazorac + Vitamin A Supplement Cause Hives???? solitear Acne 0 03-30-2004 08:00 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!